DOI 10.1016/s0002-9394(14)71139-0
Metipranolol-associated nongranulomatous anterior uveitis.
Аннотация
PURPOSE: To describe the findings in a patient with a nongranulomatous anterior uveitis, presumed to be induced by metipranolol.
METHOD: A 69-year-old woman developed bilateral, nongranulomatous, anterior uveitis while undergoing treatment with metipranolol 0.3% for primary open-angle glaucoma. Four months after resolution of the initial episode, the patient was challenged with metipranolol 0.3% in the right eye.
RESULT: On reinstituting metipranolol 0.3%, the patient once again developed a unilateral, nongranulomatous, anterior uveitis in the challenged eye.
CONCLUSION
Metipranolol 0.3% eyedrops, used to treat primary open-angle glaucoma, appear to cause a nongranulomatous anterior uveitis.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.